# SDR 99ZZZX2855

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 06002600
- Condition: Noisey
- Location: Cockpit Vg
- Part time: 934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO MAKING A SQUEALING NOISE.  REMOVED AND REPLACED.
